# SDR MTNA20130801036

- Difficulty date: July 29, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N909FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- Aircraft time: 25,470 hours, 29,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN BETWEEN FRAMES 17 AND 20 AND BETWEEN STRINGERS 13L AND 14L TO BE OUT OF SRM LIMITS.  REPAIRED SKIN IAW SRAS S535R0272. 7876.
